# SDR MK1Y20211011006

- Difficulty date: October 11, 2021
- Submitted: October 24, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- Aircraft time: 79,217 hours, 13,165 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

PROBLEM DESCRIPTION:  EXTERNAL FUSELAGE SKIN – STA 1417 – STA 1426, S-29L – S-34L:
DURING CONVERSION AT IAI, MAINTENANCE HAVE FOUND SCRATCHES AT BLENDED AREA IN EXTERNAL FUSELAGE SKIN, AMONG FASTENERS AREA. THE DAMAGED AREA IS LOCATED IN THE FOLLOWING LOCATION:
M0098: STA 1417.6, COMMON TO S-29L. BLEND OUT SIZE: 2.0''X0.64''(FWD BLEND), 0.94''X0.80'' (AFT BLEND).
INITIAL SKIN THICKNESS: 0.185''. MIN. THICKNESS: 0.182''.
M0102: STA 1423, COMMON TO S-33L. BLEND OUT SIZE: 1.35''X0.67''.
MAX. SKIN THICKNESS: 0.188''. MIN. THICKNESS: 0.185''.
M0103: STA 1426, ABOVE S-33L. BLEND OUT SIZE: 1.24''X0.56''.
MAX. SKIN THICKNESS: 0.194''. MIN. THICKNESS: 0.192''.
M0104: STA 1426, BELOW S-33L. BLEN DOUT SIZE: 2.38''X0.55''.
MAX. SKIN THICKNESS: 0.194''. MIN. THICKNESS: 0.186''.
MAINTENANCE CLEANED DAMAGED AREAS IN ACCORDANCE WITH BOEING 767-300 SRM 51-10-02, AND REMOVED EXISTING FASTENERS IN ACCORDANCE WITH BOEING 767-300 SRM 51-40-02.
NDT INSPECTIONS: HFEC FOR DAMAGED AREA AND OPEN HOLE INSPECTION WERE PERFORMED WITHOUT ANY EVIDENCE FOR CRACKS OR CORROSION.
